This is topic Bactrim/severe abdominal pain in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/114630

Posted by Ivy (Member # 18365) on :
 
I was taking a low dose of Bactrim due to herxheimer symptoms that were too severe.

I took 1 Bactrim on Monday and my temperature slowly elevated Mon- today.

This afternoon, my fever spiked, I felt really shaky and I had severe abdominal pain that made me unable to move at all for about an hour, which is how long it took for the pain to slowly get better.

This same thing happened when I took Mino a few years ago, but the fever was no where near as severe at this.

Anybody here have abdominal pain when taking antibiotics? I am wondering what happened.

Thank you.
 
Posted by nonna05 (Member # 33557) on :
 
are you at least coating your gut with applesauce/cracker or something....

Kinda like when you take a srong B complex ,it can double you over for a while..

really need small meal or oily bites of something,,,Oysters??
 
Posted by Ivy (Member # 18365) on :
 
I did take the Bactrim with a small amount of food.

I took 1 Bactrim on Monday and the abdominal pain started on Wednesday so I thought food in the stomach might be unrelated at that point.

Thanks Nonna
 
Posted by Nicole_Denise (Member # 20620) on :
 
Some forms of Biaxin you take with food- some you don't.

Also, when I started Biaxin, I had horrendous heartburn, gas (and gas pain), and bloating. I thought I wouldn't be able to continue, but after 3 days it just disappeared.
 
Posted by Nicole_Denise (Member # 20620) on :
 
Woops! i just re-read that, and I am talking about a totally different antibiotic. Sorry.
 
Posted by nonna05 (Member # 33557) on :
 
How about any leg pain????//Bactrim
 
Posted by Ivy (Member # 18365) on :
 
It just gave me a slight crampy feeling in my calves when standing. I have had sweats from Bactrim too.
 


Powered by UBB.classic™ 6.7.3